# SDR DLL10952620

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5755 · Spoilers
- Part: Spar
- Part number: 1529102178
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH FLAPS UP AND SPEED BRAKE LEVER PULLED FULL AFT, THE 2R SPOILER ONLY COMES UP TO TOP OF DLC RANGE.  AIRPLANE TRIES TO ROLL LEFT, NEEDED ABOUT 30 DEGREES RT CONTROL WHEEL INPUT TO KEEP WINGS LEVEL.  FOUND 2R SPOILER WITH ACTUATOR ATTACH FITTING CRACKED AT UPPER END OF FITTING.  THE SPOILER MAIN FWD SPAR WAS FOUND CRACKED IN THE UPPER RADIUS AT THE ACTUATOR AND RUNNING DIAGONALLY DOWN TO THE LOWER RADIUS OF THE SPAR AND EXTENDING 18 ON BOTH SIDES OF THE ACTUATOR FITTING.  THE SPOILER WAS REPLACED AND ROUTED TO SHOP FOR REPAIRS.
